MAUDE Adverse Event Report: MCKESSON MEDICAL-SURGICAL INC. MCKESSON SYRINGE/NDL,TB, 1CC; SYRINGE, PISTON

MCKESSON MEDICAL-SURGICAL INC. MCKESSON SYRINGE/NDL,TB, 1CC; SYRINGE, PISTON
Model Number 16-SNT1C2705
Health Effect - Clinical Codes Needle Stick/Puncture (2462); Unspecified Tissue Injury (4559)
Date of Event 12/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
The needles for lidocaine- i had one break off in today and spray us both in the process.I¿ve had this happen in the past with the same needles.The needle just slips on it is not a luer lock.This causes issues with the needle coming off upon removal from the skin and stick injuries.

Brand Name
MCKESSON SYRINGE/NDL,TB, 1CC
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
MCKESSON MEDICAL-SURGICAL INC.
1125 sycamore road
manteno IL 60950
MDR Report Key16193959
Report Number16193959
Device Sequence Number11805540
Product Code FMF
UDI-Device Identifier10612479207322
UDI-Public10612479207322
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2023
Report Date (Section F) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-SNT1C2705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/18/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/03/2023